# SDR FDEA200909023227

- Difficulty date: September 2, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 750 TO BS 785, S-17L TO S-17R SKIN AROUND NUT PLATES CORRODED.  BS 750 TO BS 785, S-17L TO S-17R SKIN AT NUTPLATES CORROSION REMOVED AND TREATED IAW SRM 51-10-02 AND 51-20-01, REV 97 AND FOUND EXCEEDED LIMIT AT BS 780, S-28L TO S-28R IAW SRM 53-00-01 FIG 101 REV 97    REPAIRED DOUBLER FABRICATED AND INSTALLED IAW SRM 53-00-01 REPAIR 3, FIG 201 REV 97.  THIS REPAIR IS CLASSIFIED AS MAJOR IAW-GMM 6-2-100 CRITERIA.    NOTE: REPETITIVE INSP REQUIRED IAW SRM 53-00-01 REPAIR 3 FIG 201, TABLE V REV 97 NEXT INSP IS 33,243 FC.
